# SDR CA101217010

- Difficulty date: December 17, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-34-200
- Aircraft time: 12,638 hours
- Engine: Lyc IO360C1E6
- System (JASC): 2140 · Heating System
- Part: Tube
- Condition: Cracked
- Location: Combust Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A PRESSURE DECAY TEST AS REQUIRED BY AD 2004-21-05 AN EXTENSIVE LEAK WAS DISCOVERED IN THE COMBUSTION TUBE. THE COMBUSTION TUBE WOULD NOT HOLD PRESSURE (6 PSIG) FOR MORE THAN A COUPLE OF SECONDS. UPON REMOVAL OF THE FORWARD DUCT A LARGE CRACK WAS DISCOVERED IN THE COMBUSTION TUBE. (TC# 20101217010)
